Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS State College, PA

September 2, 20147 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Sep 2, 2014, 5:43 PM EDT for 7 counties in Pennsylvania. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2014, 5:43 PM EDT (21:43 UTC)
Expired
Sep 2, 2014, 6:45 PM EDT
In force
62 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 61 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 5:56 PM EDTTSTM WND DMGHarrison Valley, PATREES DOWN ON MAIN ST HARRISON TWP
Sep 2, 5:59 PM EDTTSTM WND DMGAustin, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 4:39 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
459 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WUUS51 KCTP 022143
SVRCTP
PAC023-035-047-081-083-105-117-022245-
/O.NEW.KCTP.SV.W.0151.140902T2143Z-140902T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 PM EDT TUE SEP 2 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 645 PM EDT

* AT 542 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS OF 60 TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR GENESEE TO NEAR ROULETTE TO NEAR EMPORIUM TO
  NEAR MEDIX RUN...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GENESEE AND HARRISON VALLEY AROUND 550 PM EDT.
  COUDERSPORT AROUND 600 PM EDT.
  KEATING...DENTON HILL STATE PARK...LYMAN RUN STATE PARK...CROSS
  FORK...KETTLE CREEK STATE PARK AND CHERRY SPRINGS STATE PARK AROUND
  610 PM EDT.
  ELKLAND...RENOVO...GALETON...WESTPORT AND OLE BULL STATE PARK
  AROUND 620 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

&&

LAT...LON 4181 7710 4120 7740 4118 7789 4125 7790
      4121 7794 4122 7796 4114 7801 4122 7809
      4124 7847 4148 7838 4169 7845 4200 7804
      4200 7693
TIME...MOT...LOC 2142Z 262DEG 39KT 4201 7783 4175 7819 4151 7821 4125
7835

$$

LAMBERT
2 follow-up statements
280 
WWUS51 KCTP 022217
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
617 PM EDT TUE SEP 2 2014

PAC047-083-022226-
/O.CAN.KCTP.SV.W.0151.000000T0000Z-140902T2245Z/
ELK PA-MCKEAN PA-

617 PM EDT TUE SEP 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELK AND
SOUTHEASTERN MCKEAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4181 7710 4120 7740 4118 7789 4125 7790
      4121 7794 4122 7796 4114 7801 4122 7809
      4123 7818 4139 7808 4163 7810 4200 7788
      4200 7693
TIME...MOT...LOC 2216Z 262DEG 39KT 4206 7734 4180 7770 4156 7772 4130
7787

$$

PAC023-035-081-105-117-022245-
/O.CON.KCTP.SV.W.0151.000000T0000Z-140902T2245Z/
LYCOMING PA-CAMERON PA-TIOGA PA-CLINTON PA-POTTER PA-
617 PM EDT TUE SEP 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN LYCOMING...SOUTHEASTERN CAMERON...TIOGA...CLINTON
AND POTTER COUNTIES...

AT 616 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WOODHULL TO NEAR GALETON TO NEAR OLE BULL STATE
PARK TO NEAR WESTPORT...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
WELLSBORO...WHARTON...KEATING...MORRIS...COUDERSPORT...ELKLAND...
RENOVO...GALETON...WESTFIELD...GENESEE...LAWRENCEVILLE...GAINES...
SOUTH RENOVO...MILLERTON...CROSS FORK...OLE BULL STATE PARK...SLATE
RUN...LEETONIA...CEDAR RUN AND LYMAN RUN STATE PARK.

LAT...LON 4181 7710 4120 7740 4118 7789 4125 7790
      4121 7794 4122 7796 4114 7801 4122 7809
      4123 7818 4139 7808 4163 7810 4200 7788
      4200 7693
TIME...MOT...LOC 2216Z 262DEG 39KT 4206 7734 4180 7770 4156 7772 4130
7787

$$

JUNG
408 
WWUS51 KCTP 022232
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT TUE SEP 2 2014

PAC023-022241-
/O.CAN.KCTP.SV.W.0151.000000T0000Z-140902T2245Z/
CAMERON PA-

632 PM EDT TUE SEP 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMERON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4181 7710 4120 7740 4118 7789 4125 7790
      4128 7791 4141 7788 4172 7787 4200 7763
      4200 7693
TIME...MOT...LOC 2231Z 262DEG 39KT 4208 7715 4182 7751 4158 7753 4132
7768

$$

PAC035-081-105-117-022245-
/O.CON.KCTP.SV.W.0151.000000T0000Z-140902T2245Z/
LYCOMING PA-TIOGA PA-CLINTON PA-POTTER PA-
632 PM EDT TUE SEP 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN LYCOMING...TIOGA...NORTHWESTERN CLINTON AND EASTERN
POTTER COUNTIES...

AT 631 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
ERWINS TO NEAR GAINES TO NEAR LEETONIA TO NEAR HYNER...MOVING EAST AT
45 MPH.

LOCATIONS IMPACTED INCLUDE...
WELLSBORO...MORRIS...ELKLAND...RENOVO...GALETON...WESTFIELD...
LAWRENCEVILLE...GAINES...SOUTH RENOVO...MILLERTON...CROSS FORK...OLE
BULL STATE PARK...SLATE RUN...LEETONIA...CEDAR RUN...LYMAN RUN STATE
PARK...LEONARD HARRISON STATE PARK...CHERRY SPRINGS STATE PARK...
CAMMAL AND WESTPORT.

LAT...LON 4181 7710 4120 7740 4118 7789 4125 7790
      4128 7791 4141 7788 4172 7787 4200 7763
      4200 7693
TIME...MOT...LOC 2231Z 262DEG 39KT 4208 7715 4182 7751 4158 7753 4132
7768

$$

JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:29 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Sep 2, 2:29 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
229 PM EDT TUE SEP 2 2014

.SYNOPSIS...
A COLD FRONT OVER THE GREAT LAKES WILL PUSH SOUTHEAST ACROSS PA
LATE TODAY. HIGH PRESSURE WILL BUILD ALONG THE EAST COAST LATE
THIS WEEK...THEN ANOTHER COLD FRONT WILL LIKELY PUSH SOUTH ACROSS
THE REGION BY SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVITY STARTING TO PICK UP OFF TO OUR WEST AS ONE SHORTWAVE
SLIDES FROM E OH INTO W PA WITH AN AREA OF SHOWERS/SCT
TSTMS...FOLLOWED QUICKLY BY SECOND SHORTWAVE /OVER W LAKE ERIE/
THAT WILL HELP PUSH AN APPROACHING COLD FRONT THROUGH THIS EVENING.
THESE SHORTWAVES WILL BE ACCOMPANIED BY AN INCREASE IN MID-LEVEL
FLOW /WINDS 40-50 KTS AT 500MB/ AND DEEP LAYER SHEAR WHICH SHOULD
CONTINUE TO DRIVE CONVECTION THROUGH THE AFTERNOON AND EARLY
EVENING HOURS. THOUGH MID-LEVEL LAPSE RATES NOT OVERLY
IMPRESSIVE...CAPE MAY APPROACH 1000 J/KG AS SURFACE TEMPS PEAKING
A FEW DEGREES HIGHER THAN EARLIER ANTICIPATED WITH SOME EXTRA
SUNSHINE THIS MORNING.

ACTIVITY WILL BEGIN TO SLIDE INTO NW MTNS AROUND 3 PM...AND THEN
WORK ACROSS MAINLY NORTHERN HALF OF CWA AS A STRENGTHENING LINE OF
STORMS THROUGH THE AFTERNOON. MORE SCATTERED ACTIVITY SHOULD
DEVELOP ON SOUTHERN END OF THE LINE AS IT EDGES PAST THE EDGE OF
THE CLOUD LINE INTO CENTRAL PA. SPC PLACES MUCH OF CENTRAL PA
/WITH EXCEPTION OF LOWER SUSQ VALLEY/ IN A SLIGHT RISK OF SVR WX
WITH THE PRIMARY THREAT BEING DAMAGING WGUSTS.

HIGHS TODAY LIKELY ABOUT REACHED IN THE WEST WHERE TEMPS SHOULD
REMAIN IN THE MID/UPPER 70S. FURTHER EAST...WE COULD ADD A FEW
MORE DEGREES ONTO CURRENT READINGS WITH TEMPS PEAKING IN THE MID
TO UPPER 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
EVENING CONVECTION SHOULD BE MOST WIDESPREAD ACROSS NORTHERN
PA...CLOSEST TO TRACK OF MID LVL SHORTWAVE. COLD FRONT AND ASSOC
SHOWER THREAT WILL PASS SE OF THE REGION AROUND 03Z. CLEARING
SKIES...A LGT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG
LATE TONIGHT.

HIGH PRES AND ASSOC DRIER AIR MASS WILL BE OVR THE AREA
WEDNESDAY...SUPPLYING MSUNNY AND WARM CONDS. ENS MEAN 8H TEMPS NR
15C SHOULD SUPPORT MAX TEMPS FROM THE M70S NW MTNS TO THE M80S
IN THE SUSQ VALLEY.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
SUBTROPICAL RIDGE CENTERED OVER THE CAROLINAS WILL BE SUPPRESSED BY
SHORTWAVE ENERGY AND MODERATE-INTENSITY SFC CYCLONE TRACKING NEWD
FROM THE NRN HIGH PLAINS ACROSS WRN ONTARIO INTO NRN QUEBEC THU THRU
SAT. ITS TRAILING COLD FRONT REMAINS THE FOCUS FOR PCPN HEADING INTO
THE WEEKEND WITH CONTINUED UNCERTAINTY IN THE SEWD FRONTAL
PROGRESSION. A SLOWER TREND MAY BE EMERGING IN THE 12Z GFS/GEFS WITH
ITS FRONTAL ZONE ALIGNING CLOSER WITH THE ECMWF/GEM BY 00Z SUN. MAX
POPS SHIFT FROM NW TO SE OVER THE CWA FROM 00Z SAT TO 00Z SUN. AHEAD
OF CDFRONT...TEMPS ARE LIKELY TO PEAK ON FRIDAY WITH MEAN H85 TEMPS
+18-20C SUPPORTING WIDESPREAD HIGHS 85-90F.

THE NEXT QUESTION CONCERNS HOW QUICKLY THE FRONT CLEARS SRN PA ON
SUNDAY WITH MODEL DATA SUGGESTING THE UPPER LEVEL FRONT HANGS
BACK ALONG THE APPLCHNS/MID-ATLC PIEDMONT...AS ENERGY IS SHEARED
NEWD THRU THE NRN NEW ENGLAND AND CANADIAN MARITIMES AND FLOW
ALOFT BECOMES ORIENTED MORE WESTERLY. MEAN PW FIELDS SHOW DRIER
AIR SPREADING INTO THE REGION FROM THE NW BEHIND THE FRONT AS
HIGH PRES BECOMES ESTABLISHED IN THE NORTHEAST BY EARLY NEXT
WEEK. THEREFORE EXPECT TEMPS AND POPS TO TREND LOWER DURING THE
LATER PERIODS.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
GENERALLY VFR CONDITIONS ACROSS CENTRAL PA AT 18Z. BUT SOME
RESTRICTIONS ARE IN STORE FOR THIS AFTERNOON AND EVENING...ESP
ACROSS THE NORTH AND CENTRAL MTNS...AS A SHORTWAVE WITH INCREASING
MID LEVEL FLOW TRIGGERS A LINE OF SHOWERS/TSTMS. MOST WIDESPREAD
IMPACTS WILL BE ACROSS NORTHERN PA /GENERALLY NORTH OF I-80/ WITH
A MORE SOLID LINE OF CONVECTION LATE THIS AFTERNOON AND EARLY THIS
EVENING...THOUGH SCATTERED TSTMS ALSO POSS FURTHER SOUTH. THE
STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT
REDUCTIONS AT AIRFIELDS AS THEY PASS THROUGH.

STORMS SHOULD CLEAR THE WESTERN HALF BY 22-24Z AND THE EAST BY
01-03Z. THEN CLEARING SKIES...A LIGHT WIND AND WET GROUND WILL
LIKELY LEAD TO AREAS OF FOG LATE TONIGHT.

OUTLOOK...
WED-THU...PATCHY AM FOG...OTHERWISE VFR.
FRI...MAINLY VFR. CHC OF PM TSTMS WEST.
SAT...VFR/MVFR WITH SCT SHWRS/TSTMS ASSOCD WITH COLD FROPA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD/RXR
NEAR TERM...FITZGERALD/RXR
SHORT TERM...FITZGERALD
LONG TERM...STEINBUGL
AVIATION...MARTIN/RXR
Hazardous weather outlook, Sep 2, 4:40 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT TUE SEP 2 2014

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-032045-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
440 PM EDT TUE SEP 2 2014

...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-032045-
WARREN-
440 PM EDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 2, 5:02 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     SCANDIA                 41.91N  79.04W
09/02/2014                   WARREN             PA   911 CALL CENTER

            TREES DOWN IN ELK TWP

0410 PM     TSTM WND DMG     4 NW WARREN             41.88N  79.20W
09/02/2014                   WARREN             PA   911 CALL CENTER

            TREES DOWN IN CONEWANGO TWP

&&

EVENT NUMBER CTP1400312 CTP1400313

STEINBUGL
Local storm report, Sep 2, 5:15 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     FAYETTEVILLE            39.91N  77.57W
09/02/2014                   FRANKLIN           PA   911 CALL CENTER

            WIRES DOWN

&&

EVENT NUMBER CTP1400314

STEINBUGL
Local storm report, Sep 2, 5:19 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     CALEDONIA PARK          39.91N  77.48W
09/02/2014                   FRANKLIN           PA   911 CALL CENTER

            TREES DOWN ALONG RT 30 AND SR 233

&&

EVENT NUMBER CTP1400315

STEINBUGL
Local storm report, Sep 2, 5:30 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
530 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     FUNNEL CLOUD     HELVETIA                41.05N  78.78W
09/02/2014                   CLEARFIELD         PA   911 CALL CENTER

            MULTIPLE REPORTS OF FUNNEL CLOUD BY PUBLIC AND BRADY
            TWP FIRE CO

&&

EVENT NUMBER CTP1400316

STEINBUGL
Local storm report, Sep 2, 5:33 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     STANLEY                 41.06N  78.79W
09/02/2014                   CLEARFIELD         PA   911 CALL CENTER

            NMRS TREES DOWN ALONG STANLEY BOTTOM RD

&&

EVENT NUMBER CTP1400317

STEINBUGL
Local storm report, Sep 2, 5:36 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     LUTHERSBURG             41.05N  78.72W
09/02/2014                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1400318

STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 3:37 PM EDTSpecial Weather StatementCTPAdams68 min
Sep 2, 3:54 PM EDTSpecial Weather StatementCTPCambria66 min
Sep 2, 4:05 PM EDTSpecial Weather StatementCTPMcKean, Warren55 min
Sep 2, 4:16 PM EDTSpecial Weather StatementCTPYork59 min
Sep 2, 4:21 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Warren54 min
Sep 2, 4:23 PM EDTSevere Thunderstorm WarningCTPAdams37 min
Sep 2, 4:43 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield62 min
Sep 2, 4:44 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin46 min
Sep 2, 4:47 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter58 min
Sep 2, 4:50 PM EDTTornado WarningCTPCameron, Centre, Clearfield, Clinton40 min
Sep 2, 4:57 PM EDTSpecial Weather StatementCTPLebanon48 min
Sep 2, 5:00 PM EDTSpecial Weather StatementCTPYork30 min
Sep 2, 5:20 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk25 min
Sep 2, 5:26 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, York64 min
Sep 2, 5:35 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield40 min
Sep 2, 6:12 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton35 min
Sep 2, 6:16 PM EDTSpecial Weather StatementCTPLancaster44 min
Sep 2, 6:23 PM EDTSpecial Weather StatementCTPDauphin22 min
Sep 2, 6:27 PM EDTSpecial Weather StatementCTPMontour33 min
Sep 2, 6:48 PM EDTSpecial Weather StatementCTPLycoming, Sullivan42 min
Sep 2, 6:52 PM EDTSpecial Weather StatementCTPLycoming23 min
Sep 2, 7:07 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan38 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.